Countability conditions in locally convex spaces
Doklady Akademii Nauk, Tome 152 (1963) no. 5, pp. 1031-1033
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1963_152_5_a2,
author = {B. S. Brudovskii},
title = {Countability conditions in locally convex spaces},
journal = {Doklady Akademii Nauk},
pages = {1031--1033},
year = {1963},
volume = {152},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1963_152_5_a2/}
}
B. S. Brudovskii. Countability conditions in locally convex spaces. Doklady Akademii Nauk, Tome 152 (1963) no. 5, pp. 1031-1033. http://geodesic.mathdoc.fr/item/DAN_1963_152_5_a2/